# SDR CA031219001

- Difficulty date: December 17, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 20,950 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 0432001646
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE STABILIZER WAS REMOVED FROM THE AIRCRAFT TO PERFORM OTHER UNRELATED REPAIRS WHEN IT WAS DISCOVERED THAT BOTH OF THE IB LEADING EDGE NOSE RIBS WERE CRACKED.  THE CRACKS APPEAR ON THE FLANGE ADJACENT TO THE MOST AFT ATTACHING TABS.  CRACKS WERE FOUND TO BE .1250 TO .2500 INCH IN LENGTH AND FOUND AT THE TOP AND BOTTOM POSITIONS.  WITH THE STABILIZER OFF WE REPLACED BOTH RIBS WITH NEW PARTS. THIS DEFECT SEEMS TO BE A COMMON FINDING FOR OPERATORS OF 152 SERIES AIRCRAFT.
